Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 13, 2012, 4:07 PM EDT for Cherokee County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2012, 4:07 PM EDT (20:07 UTC)
- Expired
- Jul 13, 2012, 4:30 PM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
County Cherokee County, GA
The radar
The Atlanta radar (KFFC), 109 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 895 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
776
WWUS82 KFFC 132007
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EDT FRI JUL 13 2012
GAZ021-132030-
407 PM EDT FRI JUL 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND WIND GUSTS TO 40
MPH IN CHEROKEE COUNTY UNTIL 430 PM EDT...
AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A A
STRONG THUNDERSTORM OVER CANTON...AND MOVING NORTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND
LIGHTNING...WIND GUSTS TO 40 MPH... AND BRIEF HEAVY RAIN AS IT MOVES
ACROSS CENTRAL CHEROKEE COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE UNION HILL...HICKORY FLAT... AND
BUFFINGTON. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL
REDUCE VISIBILITIES. BRIEF PONDING OF WATER ON LOW LYING FLOOD PRONE
ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3438 8442 3437 8440 3438 8426 3431 8426
3411 8440 3418 8458 3438 8451 3438 8445
3439 8444 3439 8443
TIME...MOT...LOC 2001Z 206DEG 11KT 3424 8446
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 13, 3:00 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jul 13, 3:00 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 300 PM EDT FRI JUL 13 2012 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... AMPLE MOISTURE REMAINS IN PLACE OVER THE REGION FOR WIDESPREAD CONVECTION THE REMAINDER OF THE AFTERNOON INTO THE EVENING. AN ESSENTIALLY MOIST ADIABATIC 12Z SOUNDING INDICATES A LOW RISK FOR SEVERE STORMS...BUT A CONTINUING MODERATE TO HIGH RISK FOR LOCALLY HEAVY RAINFALL. HEAVIEST AMOUNTS SHOULD REMAIN WIDELY SCATTERED AND RANDOM ENOUGH TO PRECLUDE ANY KIND OF FLOOD WATCH THROUGH TONIGHT. I AM CARRYING LIKELY POPS INTO THE EARLY EVENING AREA WIDE AND TAPERING THEM TO BELOW SLIGHT CHANCE BY THE EARLY MORNING HOURS. MEDIUM RANGE MODELS CONTINUE TO SHOW HIGH PRESSURE BUILDING INTO THE REGION THROUGH THE PERIOD. AT THE LOWER LEVELS...THE WESTERN ATLANTIC RIDGE BUILDS WESTWARD PUSHING THE BETTER MOISTURE THAT HAS LINGERED ACROSS THE STATE FOR THE PAST SEVERAL DAYS NORTH AND WEST OF THE FORECAST AREA. IN THE UPPER LEVELS THE WESTERN ATLANTIC RIDGE AND THE CENTRAL U.S. RIDGE BUILD WEST AND EAST RESPECTIVELY... BRIDGING ACROSS THE STATE THROUGH THE WEEKEND. MET AND MAV MOS GUIDANCE SHUTS PRECIPITATION DOWN TO SLIGHT CHANCE OR LESS BY SATURDAY INTO SUNDAY...BUT THE RIDGE DOES NOT SEEM QUITE STRONG ENOUGH TO SHUT DIURNAL CONVECTION OFF COMPLETELY...ESPECIALLY CONSIDERING THE RELATIVELY MOIST SOIL MOISTURES WE WILL HAVE IN PLACE DUE TO THE RECENT RAINFALL. THIS MOISTURE COMBINED WITH STRONG SURFACE HEATING SHOULD GENERATE SCATTERED CONVECTION EACH AFTERNOON...LINGERING INTO THE EARLY EVENINGS. INSTABILITY WILL NOT BE SPECTACULAR...BUT ISOLATED SEVERE STORMS CANNOT BE RULED OUT COMPLETELY LATE SATURDAY AFTERNOON AND EARLY SATURDAY EVENING. 20 .LONG TERM /SUNDAY THROUGH FRIDAY/... NO CHANGES PLANNED OTHER THAN MOS POPS SEEM LOW FOR SUNDAY EVEN WITH THE RIDGE BUILDING. WILL RUN WITH 30 PERCENT ACROSS THE BOARD FOR AFTERNOON SHOWERS AND THUNDERSTORMS. BDL MODELS AGREE ON UPPER RIDGE BUILDING WEST FROM THE ATLANTIC. RIDGING CONTINUES INTO THE FIRST OF THE WEEK BUT RIDGE FLATTENS OUT SOME MID WEEK AS A TROUGH DEEPENS ACROSS SOUTHERN CANADA. VARYING AMOUNTS OF MOISTURE REMAIN UNDER THE RIDGE BUT NO ORGANIZED DYNAMICS...SO A MAINLY DIURNAL PATTERN OF CHANCE OR SLIGHT CHANCE POPS EACH DAY STILL SEEMS REASONABLE. MAX TEMPERATURES MOSTLY IN THE 90S THROUGH THE PERIOD. 41 && .AVIATION... 18Z UPDATE... MOST OF THE FORECAST AREA HAS FINALLY IMPROVED TO VFR CONDITIONS OUTSIDE OF SCATTERED CONVECTION AND VFR CONDITIONS ARE EXPECTED THROUGH 06Z. WIDESPREAD IFR CONDITIONS...MAINLY CEILINGS...ARE EXPECTED TO DEVELOP BETWEEN 06Z AND 14Z...IMPROVING TO VFR ONCE AGAIN BY 17Z. SCATTERED CONVECTION CURRENTLY DEVELOPING WILL BECOME WIDESPREAD BY 22Z BEFORE DIMINISHING BETWEEN 02Z AND 06Z. WINDS WILL REMAIN EAST TO SOUTHEAST THROUGH THE PERIOD. WINDS SPEEDS BETWEEN 4-8KT WILL DECREASE TO 5KT OR LESS BY 04Z. //ATL CONFIDENCE...18Z UPDATE... MEDIUM TO HIGH ALL ELEMENTS. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 89 70 93 / 60 30 20 30 ATLANTA 72 88 72 91 / 60 30 20 30 BLAIRSVILLE 66 87 65 87 / 70 40 20 30 CARTERSVILLE 69 90 68 92 / 60 40 20 30 COLUMBUS 73 91 73 93 / 60 30 20 30 GAINESVILLE 70 88 71 90 / 60 30 20 30 MACON 72 91 72 93 / 60 30 20 30 ROME 69 90 68 93 / 60 40 20 30 PEACHTREE CITY 69 89 67 91 / 60 30 20 30 VIDALIA 75 92 75 93 / 60 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...20 LONG TERM....BDL AVIATION...20
Hazardous weather outlook, Jul 13, 8:30 AM EDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 830 AM EDT FRI JUL 13 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 830 AM EDT FRI JUL 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS POSSIBLE WITH HEAVY RAIN AND LOCAL FLOODING ACROSS NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. .SYNOPSIS... A SURFACE BOUNDARY WILL REMAIN ACROSS NORTH GEORGIA TODAY BUT WEAKEN THROUGH TONIGHT. A VERY MOIST AND UNSTABLE AIR MASS WILL PERSIST ACROSS THE AREA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE LOCAL FLOODING... DAMAGING WINDS...FREQUENT LIGHTNING AND SMALL HAIL. THE MOST FAVORED TIME FOR THUNDERSTORM DEVELOPMENT WILL BE THIS AFTERNOON THROUGH TONIGHT. .DISCUSSION... THE SURFACE BOUNDARY COMBINED WITH DAYTIME HEATING...MODERATE INSTABILITY AND ABUNDANT...DEEP...MOISTURE WILL PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. WITH CAPES INCREASING TO 1000 TO 2500...ISOLATED SEVERE STORMS ARE POSSIBLE. DUE TO THE HIGH MOISTURE CONTENT OF THE AIR MASS...HEAVY RAIN AND LOCAL FLOODING ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY...AND ALSO THERE REMAINS THE THREAT OF ISOLATED SEVERE STORMS ACROSS THE ENTIRE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 13, 2:27 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
227 PM EDT FRI JUL 13 2012
GAZ020-021-131915-
227 PM EDT FRI JUL 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN BARTOW AND CHEROKEE
COUNTIES UNTIL 315 PM EDT...
AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND THUNDERSTORMS...PRODUCING HEAVY RAIN...THAT
EXTENDED FROM NEAR STILESBORO TO NEAR LITTLE RIVER LANDING...AND
DRIFTING TO THE NORTH AT 5 TO 10 MPH.
RADAR ESTIMATES BETWEEN 1 TO 2 INCHES HAVE FALLEN OVER THE PAST TWO
HOURS IN PARTS OF SOUTH BARTOW AND SOUTHWEST CHEROKEE COUNTIES...AND
AN ANOTHER ONE HALF INCH OR MORE IS POSSIBLE AS THESE STORMS SLOWLY
DRIFT NORTH. RUNOFF FROM THESE STORMS COULD CAUSE PONDING OF WATER
ON ROADWAYS. DRIVERS ARE URGED TO USE EXTREME CAUTION.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE KELLOGG
CREEK...HOBGOOD PARK...STILESBORO...EMERSON...GEORGE WASHINGTON
CARVER STATE PARK...RED TOP MOUNTAIN STATE PARK...EUHARLEE...OAK
GROVE...WOODSTOCK...LITTLE RIVER LANDING...LEBANON...HOLLY
SPRINGS...CANTON...SUTALLEE AND BRIDGEMILL.
&&
LAT...LON 3430 8492 3434 8463 3425 8446 3408 8452
3408 8494 3409 8498
TIME...MOT...LOC 1818Z 233DEG 4KT 3413 8490 3416 8474
3416 8461Special weather statement, Jul 13, 2:55 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT FRI JUL 13 2012
GAZ037-038-050-131930-
255 PM EDT FRI JUL 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN OGLETHORPE...OCONEE
AND GREENE COUNTIES UNTIL 330 PM EDT...
AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND THUNDERSTORMS...PRODUCING HEAVY RAIN... THAT
STRETCHED FROM NEAR GRESHAMVILLE TO NEAR MAXEYS...AND MOVING NORTH
AT 10 TO 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE 1 TO 2 INCHES OF RAINFALL
IN A SHORT TIME. HEAVY DOWNPOURS AND RUNOFF WILL CAUSE PONDING OF
WATER ON ROADWAYS. DRIVERS ARE URGED TO USE EXTREME CAUTION.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PENFIELD...
WOODVILLE...GRESHAMVILLE...MAXEYS...STEPHENS...WRAYSWOOD...
HUTCHINGS... LEXINGTON...ROSE HILL...CRAWFORD...BARNETT
SHOALS...FARMINGTON AND SALEM.
&&
LAT...LON 3360 8320 3357 8331 3360 8335 3365 8336
3369 8340 3372 8344 3376 8346 3385 8330
3385 8328 3387 8326 3395 8309 3371 8301
TIME...MOT...LOC 1853Z 160DEG 12KT 3361 8332 3370 8324
3375 8314Special weather statement, Jul 13, 3:13 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT FRI JUL 13 2012
GAZ097-098-109>111-131945-
313 PM EDT FRI JUL 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS AND HEAVY RAIN IN
WHEELER...TREUTLEN...TELFAIR...LAURENS AND DODGE COUNTIES UNTIL 345
PM EDT...
AT 310 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF STRONG SHOWERS AND THUNDERSTORMS THAT EXTENDED FROM
NEAR ROCKLEDGE TO SOUTH OF MCRAE...AND MOVING NORTH AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO
GROUND LIGHTNING...VERY HEAVY RAIN AND WIND GUSTS TO 35 MPH AS THEY
MOVE ACROSS PARTS OF WHEELER...TREUTLEN...TELFAIR...LAURENS AND
DODGE COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE LITTLE OCMULGEE STATE PARK...ALAMO...
SCOTLAND...BARNHILL...BLACKVILLE...ORIANNA...ORLAND...LOTHAIR...
SOPERTON...ROCKLEDGE...LOWERY...MCRAE...HELENA...MINTER AND CEDAR
GROVE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3206 8324 3249 8302 3265 8276 3262 8268
3261 8267 3252 8268 3250 8260 3241 8254
3232 8263 3231 8265 3229 8265 3217 8276
3189 8282
TIME...MOT...LOC 1912Z 159DEG 16KT 3247 8274 3227 8287
3201 8291Special weather statement, Jul 13, 3:30 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT FRI JUL 13 2012
GAZ021-132015-
330 PM EDT FRI JUL 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN CHEROKEE COUNTY
UNTIL 415 PM EDT...
AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A CLUSTER OF SHOWERS AND THUNDERSTORMS OVER SOUTHWEST
CHEROKEE COUNTY FROM NEAR LITTLE RIVER LANDING TO KELLOGG CREEK...
AND MOVING NORTH AT 5 TO 10 MPH.
RAINFALL AMOUNTS BETWEEN 2 TO 4 INCHES OR MORE HAVE ALREADY FALLEN
OVER THIS AREA IN THE PAST 3 HOURS... AND AN ADDITIONAL 1 TO 2
INCHES ARE POSSIBLE AS THESE STORMS DRIFT NORTH. SOME AREAS THAT MAY
BE EFFECTED BY THE HEAVY RAIN INCLUDE KELLOGG CREEK...HOBGOOD
PARK... LITTLE RIVER LANDING...BRIDGEMILL...OAK GROVE... SUTALLEE...
WALESKA... LAKE ARROWHEAD AND SALACOA VALLEY. DRIVERS SHOULD USE
CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF
WATER ON ROADWAYS IS LIKELY.
&&
LAT...LON 3438 8458 3438 8445 3439 8443 3438 8440
3408 8449 3408 8466 3435 8466 3435 8464
3436 8466 3439 8466 3441 8465 3441 8459
TIME...MOT...LOC 1925Z 199DEG 6KT 3419 8459Special weather statement, Jul 13, 4:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EDT FRI JUL 13 2012
GAZ021-132030-
407 PM EDT FRI JUL 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND WIND GUSTS TO 40
MPH IN CHEROKEE COUNTY UNTIL 430 PM EDT...
AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A A
STRONG THUNDERSTORM OVER CANTON...AND MOVING NORTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND
LIGHTNING...WIND GUSTS TO 40 MPH... AND BRIEF HEAVY RAIN AS IT MOVES
ACROSS CENTRAL CHEROKEE COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE UNION HILL...HICKORY FLAT... AND
BUFFINGTON. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL
REDUCE VISIBILITIES. BRIEF PONDING OF WATER ON LOW LYING FLOOD PRONE
ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3438 8442 3437 8440 3438 8426 3431 8426
3411 8440 3418 8458 3438 8451 3438 8445
3439 8444 3439 8443
TIME...MOT...LOC 2001Z 206DEG 11KT 3424 8446The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:47 PM EDT | Special Weather Statement | FFC | Rockdale | 28 min |
| Jul 12, 9:12 PM EDT | Special Weather Statement | FFC | Gwinnett, Rockdale | 33 min |
| Jul 12, 9:31 PM EDT | Special Weather Statement | FFC | Butts, Monroe, Newton | 29 min |
| Jul 12, 9:44 PM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett | 31 min |
| Jul 12, 10:04 PM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Jul 12, 10:35 PM EDT | Special Weather Statement | FFC | Butts | 55 min |
| Jul 13, 4:12 AM EDT | Special Weather Statement | FFC | Madison | 33 min |
| Jul 13, 5:04 AM EDT | Special Weather Statement | FFC | Oglethorpe | 56 min |
| Jul 13, 2:27 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee | 48 min |
| Jul 13, 2:55 PM EDT | Special Weather Statement | FFC | Oglethorpe | 35 min |
| Jul 13, 3:13 PM EDT | Special Weather Statement | FFC | Dodge, Laurens, Treutlen | 32 min |
| Jul 13, 3:30 PM EDT | Special Weather Statement | FFC | Cherokee | 45 min |
| Jul 13, 4:21 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 24 min |
| Jul 13, 4:27 PM EDT | Special Weather Statement | FFC | Gwinnett, Walton | 33 min |
| Jul 13, 4:54 PM EDT | Special Weather Statement | FFC | Cherokee | 21 min |
| Jul 13, 5:15 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 45 min |
| Jul 13, 5:28 PM EDT | Special Weather Statement | FFC | Cherokee | 47 min |
| Jul 13, 5:35 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 25 min |
| Jul 13, 5:41 PM EDT | Special Weather Statement | FFC | Clayton, Fulton | 34 min |
| Jul 13, 5:48 PM EDT | Special Weather Statement | FFC | Coweta | 27 min |
| Jul 13, 6:00 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Jul 13, 6:14 PM EDT | Special Weather Statement | FFC | Fulton | 31 min |
| Jul 13, 6:21 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Jul 13, 6:31 PM EDT | Special Weather Statement | FFC | Greene, Jasper, Morgan, Oconee | 29 min |
| Jul 13, 6:39 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas | 22 min |
| Jul 13, 6:50 PM EDT | Special Weather Statement | FFC | Paulding | 25 min |
| Jul 13, 6:53 PM EDT | Severe Thunderstorm Warning | FFC | Jasper | 25 min |
| Jul 13, 7:13 PM EDT | Special Weather Statement | FFC | Butts | 32 min |
| Jul 13, 7:21 PM EDT | Special Weather Statement | FFC | Paulding | 24 min |
| Jul 13, 7:24 PM EDT | Special Weather Statement | FFC | Lamar | 36 min |
| Jul 13, 7:35 PM EDT | Special Weather Statement | FFC | Henry | 25 min |
| Jul 13, 7:49 PM EDT | Special Weather Statement | FFC | Butts | 26 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.